# SDR R61A201404240595

- Difficulty date: April 24, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 17,942 hours, 14,062 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: 1702961
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT WING BEARING SUPPORT AT RECEPTACLES AT TUBES F5, F6 ARE PITTED.  MAINTENANCE R & R RT WING BEARING SUPPORT AT RECEPTACLES AT TUBES F5,F6 IAW AMM 27-51-04. PN 1702961, BEARING SUPPORT.
